×

zbMATH — the first resource for mathematics

Weakly distributive semilattices. (English) Zbl 0497.06005

MSC:
06A12 Semilattices
06B10 Lattice ideals, congruence relations
06D05 Structure and representation theory of distributive lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. C. Abbott,Sets, lattices, and Boolean algebras, Allyn and Bacon (Boston, 1969).
[2] J. C. Abbott, Semi-Boolean algebra,Mat. Vesnik,4 (19) (1967), 177–198. · Zbl 0153.02704
[3] J. C. Abbott, Implication algebras,Bull. Math. Soc. Sci. Math. Roumanie 11 (1967) 3–23.
[4] R. Balbes, A representation theory for prime and implicative semilattices,Trans. Amer. Math. Soc.,136 (1969), 261–267. · Zbl 0175.01402
[5] I. Fleischer, On extending congruences from partial algebras,Fund. Math.,88 (1975), 11–16. · Zbl 0312.08005
[6] G. Grätzer,Lattice theory. First concepts and distributive lattices Freeman (San Francisco, 1971).
[7] G. Grätzer andH. Lakser, Extension theorems on congruences of partial lattices,Notices Amer. Math. Soc.,15 (1968), 732.
[8] T. Katrinák, Die, Kennzeichnung der distributiven pseudokomplementären Halbverbände,J. für reine und angew Math.,241 (1970), 160–179.
[9] J. C. Varlet, On separation, properties in semilattices,Semigroup Forum (to appear). · Zbl 0299.06002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.